Jump to content




Photo
- - - - -

Sertraline (50mg)


  • Please log in to reply
5 replies to this topic

#1 Rainbow

Rainbow

    Member

  • Member
  • Pip
  • 3 posts

Posted 31 January 2013 - 07:01 AM

Anyone else on sertraline? I was on Citalopram (40mg) for a year but I become depressed again. I'm now on 50mg of sertraline. I've been taking them for about a month and I still feel like crap :/ They don't seem to be doing anything, just give me diarrhea -_____- Should I be on  a higher dose?


2nk274p.jpg



#2 itsik123

itsik123

    Member

  • Member
  • Pip
  • 7 posts

Posted 31 January 2013 - 08:17 AM

yes i think me to im was on 50mg 3 week now increased to 100mg after 1 month u should Increase the dose 



#3 mcjimjam

mcjimjam

    Member

  • Member
  • Pip
  • 1429 posts

Posted 31 January 2013 - 11:50 PM

It can take up to 8 weeks for sertraline to start working. I'd give it some more time before asking doc to increase. It can take some time for the side effects to level off too. Maybe you could ask your pharmacist about something to take for diarrhea?

Dx: BP2, ADD, anxiety
Rx: Lithium 1250mg (0.9mEq/L)
, Cymbalta 120mg, Concerta 36mg, Remeron 15mg, Inderal 10mg, Valium 10-20mg


#4 crtclms

crtclms

    Queen of Ergots

  • Inmate
  • 8858 posts

Posted 01 February 2013 - 08:20 PM

You haven't given it enough time to work yet, so it is hard to tell if you even need your dosage raised. There is definitely room to go up, but please consult with your pdoc to make sure it is the right decision for you, don't raise it on your own just because someone on the internet tells you you should.


Dx: Bipolar 1; GAD; Migraine w/ Aura; Migraine w/o Aura; Renal Tubular Acidosis (caused by Zonegran); Status Migrainosus
Rx: Alprazolam; Botox; Buproprion; Dihydroergotomine via IV Infusion; Flexeril; Lamotrigine; Latuda; Lithium; Metoclopramide; Midrin; Migranal; Potassium Citrate; Prilosec; Promethazine; Riboflavin; Tizanidine; Verapamil; Vitamin D3
Currently Shelved: Abilify; Amerge; Anaprox; Atenolol; Buspar; Cafergot; Cymbalta; Depakote; Di-Hydro-ergotamine, injected; Gabapentin; Geodon; Imitrex Tablets; Klonopin; Maxalt; Namenda; Nortriptyline; Norvasc; Propranolol; Prozac; Risperidone; Relpax; Sansert; Sumatriptan injectables; Tegretol; Trazadone; Zoloft; Zolpidem; Zomig; Zonegran


Affectations can be dangerous. -Gertrude Stein

 

I moderate Bipolar, Panic/Anxiety, Dissociative Disorders, Migraine, Seizures, Not Otherwise Specified, Anticonvulsants, Side Effects, Family Feud, and I Still Have Issues. Remember, I am not a medical professional. PM me if you have any questions


#5 Savannah

Savannah

    Member

  • Member
  • Pip
  • 647 posts

Posted 03 February 2013 - 03:32 PM

When I get depressed we add in Zoloft. 50mg used to be enough but last year I had to go to 100 mg to feel better .

Bipolar 1 with psychosis

Current meds: geodon 160mg, seroquel 500mg, prolixin 5 mg, lamictal 500mg, zoloft 150mg, trazadone 200mg, rozerem 8mg, Provigil 200mg


#6 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1086 posts

Posted 04 February 2013 - 09:23 AM

I'm on 200 mgs so i take awile for it to kick in maye it's not the friug for you but, u have to give it a shot.

Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 75 mg.....Risperdal...4 mg..... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 25 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 75 mg 3x daily....Paxil 40 mg....Prazosin 1 mg......

 

 

 

The sun is a round window into the city of gold.

 

 

 

 

 

 






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.